On transitive decompositions of disconnected graphs

G. Pearce

    Research output: Contribution to journalArticle

    Abstract

    We investigate transitive decompositions of disconnected graphs, and show that these behave very differently from a related class of algebraic graph decompositions, known as homogeneous factorisations. We conclude that although the study of homogeneous factorisations admits a natural reduction to those cases where the graph is connected, the study of transitive decompositions does not.
    Original languageEnglish
    Pages (from-to)3774-3778
    JournalDiscrete Mathematics
    Volume309
    Issue number12
    DOIs
    Publication statusPublished - 2009

    Fingerprint Dive into the research topics of 'On transitive decompositions of disconnected graphs'. Together they form a unique fingerprint.

    Cite this